# SDR AALA20011269

- Difficulty date: June 9, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 5100 · Standard Practices/Structures
- Part: Spar
- Condition: Corroded
- Location: Fs 625.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FRONT SPAR AT NR 2 SLAT ACTUATOR CUT OUT LOWER SIDE.  FABRICATED STRAP .040-17-7 PH STAINLESS STEEL.  INSTALLED 6 EACH FASTENERS EITHER SIDE OF BLEND AREA WET.  INSTALLED PER ESO 11697 DATED 6/07/2001.  (M)
